MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX #5/13 MM L; KNEE TIBIAL INSERT

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX #5/13 MM L; KNEE TIBIAL INSERT
Model Number 02.12.0513FL
Health Effect - Clinical Codes Pain (1994); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 07/26/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 27 july 2021.Lot 151945: (b)(4) items manufactured and released on 7-july-2015.Expiration date: 2020-may-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without a similar reported event since 2017.Other components involved: gmk-sphere 02.12.0005l femoral component sphere cemented # 5 l lot.186106 k121416.Lot 186106: (b)(4) items manufactured and released on 15-nov-2018.Expiration date: 2023-oct-25.No anomalies found related to the problem.To date, all items of the same lot have been sold without a similar reported event.Gmk-sphere 02.07.1205l tibial tray fixed cemented # 5 l lot.186201 k090988.Lot 186201: (b)(4) items manufactured and released on 12-nov-2018.Expiration date: 2023-oct-28.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without a similar reported event.
 
Event or Problem Description
2 years and 2 months after the primary surgery the patient came in reporting pain and instability and the cause of both the pain and instability is unknown.The surgeon decided to give the patient a full revision and revise the femur, tibia, and insert.The surgery was completed successfully.

Brand Name
GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX #5/13 MM L
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12353121
Report Number3005180920-2021-00674
Device Sequence Number19826919
Product Code JWH
UDI-Device Identifier07630030862656
UDI-Public07630030862656
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K140826
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2020
Device Model Number02.12.0513FL
Device Catalogue Number02.12.0513FL
Device Lot Number151945
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2021
Initial Report FDA Received Date08/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;